The representation of ordered semigroups by binary relations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 48-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a6,
author = {K. A. Zaretskii},
title = {The representation of ordered semigroups by binary relations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {48--50},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a6/}
}
K. A. Zaretskii. The representation of ordered semigroups by binary relations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 48-50. http://geodesic.mathdoc.fr/item/IVM_1959_6_a6/